# SDR AALA20140426001

- Difficulty date: April 25, 2014
- Submitted: April 28, 2014
- Operation: Air carrier
- Aircraft: N557AN
- Make and model: Doug DC-9-82
- Aircraft serial: 53087
- Aircraft time: 66,115 hours, 34,328 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Ac Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT OVER TAIL CONE SLIDE FAILED TO OPERATE DURING TEST.  REPLACED LIGHT ASSEMBLY FOR EMERGENCY LIGHT OVER TAIL CONE, OPERATIONS CHECKED NORMAL.
